Inequalities of Hardy-Littlewood type

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)117-123
Number of pages7
JournalAnalysis Mathematica
Volume2
Issue number2
DOIs
Publication statusPublished - Jun 1976

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

Inequalities of Hardy-Littlewood type. / Leindler, L.

In: Analysis Mathematica, Vol. 2, No. 2, 06.1976, p. 117-123.

Research output: Contribution to journalArticle

@article{297a2431ece644489f951b4cadb62d5f,
title = "Inequalities of Hardy-Littlewood type",
author = "L. Leindler",
year = "1976",
month = "6",
doi = "10.1007/BF01911138",
language = "English",
volume = "2",
pages = "117--123",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Inequalities of Hardy-Littlewood type

AU - Leindler, L.

PY - 1976/6

Y1 - 1976/6

UR - http://www.scopus.com/inward/record.url?scp=4043179288&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4043179288&partnerID=8YFLogxK

U2 - 10.1007/BF01911138

DO - 10.1007/BF01911138

M3 - Article

AN - SCOPUS:4043179288

VL - 2

SP - 117

EP - 123

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 2

ER -